Hokkaido Mathematical Journal

Bi-flows on a network

Hisayasu KURATA and Maretsugu YAMASAKI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Flows on a network play an important role in the theory of discrete harmonic functions. In the study of discrete bi-harmonic functions, we encounter a concept of bi-flows. In this paper, we are concerned with minimization problems for bi-flows which are analogous to those for flows.

Article information

Hokkaido Math. J., Volume 44, Number 2 (2015), 203-220.

First available in Project Euclid: 1 August 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31C20: Discrete potential theory and numerical methods
Secondary: 31C45: Other generalizations (nonlinear potential theory, etc.)

discrete potential theory bi-harmonic Green function bi-flows on a network


KURATA, Hisayasu; YAMASAKI, Maretsugu. Bi-flows on a network. Hokkaido Math. J. 44 (2015), no. 2, 203--220. doi:10.14492/hokmj/1470053291. https://projecteuclid.org/euclid.hokmj/1470053291

Export citation